# SDR DHL2004748005

- Difficulty date: August 7, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM313
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS UNARMED LIGHT FLICKERS.  RELAMPED UNARMED LIGHT.  EMERGENCY EXIT LIGHT SYS OP'S NORMAL IAW B-MM 33-50-01.  INSTALLED 1EA BULB P/N CM313.
